Volume 22, Number 2, June 2017

Table of Contents

Articles

COUPLED FIXED POINT THEOREMS IN S_b-METRIC SPACES PDF
Shaban Sedghi, Abdolsattar Gholidahneh 217-228
ON THE HUT-IRT STABILITY AND SUPERSTABILITY OF A GENERALIZED ADDITIVE FUNCTIONAL EQUATION IN QUASI-BANACH SPACES PDF
H. Azadi Kenary, A. Ghaffaripour 229-242
EXISTENCE AND MULTIPLICITY OF HOMOCLINIC SOLUTIONS FOR DAMPED VIBRATION SYSTEMS WITH SUB-QUADRATIC POTENTIAL PDF
ZhaoHong Sun, Wei Zhang, TieShan He 243-257
ON MONOTONIC SOLUTIONS OF SOME NONLINEAR FRACTIONAL INTEGRAL EQUATIONS PDF
Ümit Çakan 259-273
SOME FIXED POINT RESULTS FOR c-DISTANCE IN CONE METRIC SPACES PDF
Anil Kumar Dubey, Urmila Mishra 275-286
ON THE STRONG CONVERGENCE THEOREM OF THE HYBRID VISCOSITY APPROXIMATION METHOD FOR ZEROS OF m-ACCRETIVE OPERATORS IN BANACH SPACES PDF
Truong Minh Tuyen 287-299
OPTIMAL CONTROL OF HIV-1 INFECTION MODEL WITH LOGISTIC GROWTH USING DISCRETE DELAY PDF
R. Nagarajan, K. Krishnan, P. Krishnapriya 301-309
SOME FIXED POINT THEOREMS FOR CONTRACTIVE TYPE CONDITIONS IN COMPLEX VALUED b-METRIC SPACES PDF
G. S. Saluja 311-322
GENERALIZED VECTOR B-VARIATIONAL INEQUALITY PROBLEMS PDF
Satya Narayan Mishra, Prasanta Kumar Das, Girish Chandra Nayak 323-334
ON THE SOLUTION OF STOCHASTIC FRACTIONAL INTEGRODIFFERENTIAL EQUATIONS PDF
P. Umamaheswari, K. Balachandran, N. Annapoorani 335-354
ON A NONLINEAR DEGENERATE ELLIPTIC EQUATION HAVING NATURAL GROWTH TERMS PDF
Albo Carlos Cavalheiro 355-370
CLASSIFICATION OF COMPLETENESS OF QUASI METRIC SPACE AND SOME FIXED POINT RESULTS PDF
Ishak Altun, Gülhan Mınak, Murat Olgun 371-384
ON PERTURBED QUASI-EQUILIBRIUM PROBLEMS WITH OPERATOR SOLUTIONS PDF
Tirth Ram, Anu Kumari Khanna 385-394
A GENERALIZED CONTRACTION PRINCIPLE WITH CONTROL FUNCTION ON M-METRIC SPACES PDF
Hossein Monfared, Mahdi Azhini2, Mehdi Asadi 395-402
LINEAR APPROXIMATION AND ASYMPTOTIC EXPANSION ASSOCIATED TO THE ROBIN-DIRICHLET PROBLEM FOR A NONLINEAR WAVE EQUATION WITH THE SOURCE TERM CONTAINING AN UNKNOWN BOUNDARY VALUE PDF
Nguyen Huu Nhan, Nguyen Thanh Than, Le Thi PhuongNgoc, Nguyen Thanh Long 403-420
IMPROVED ROBUST SEMI-LOCAL CONVERGENCE ANALYSIS OF NEWTON’S METHOD FOR CONE INCLUSION PROBLEM IN BANACH SPACES UNDER RESTRICTED CONVERGENCE DOMAINS AND MAJORANT CONDITIONS PDF
Ioannis K. Argyros, P. Jidesh, Santhosh George 421-432


ISSN: 1229-1595 (Print), 2466-0973 (Online)